Arkiv för Matematik

  • Ark. Mat.
  • Volume 26, Number 1-2 (1988), 315-325.

On the compactness of paracommutators

Peng Lizhong

Full-text: Open access

Article information

Source
Ark. Mat. Volume 26, Number 1-2 (1988), 315-325.

Dates
Received: 8 December 1987
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.afm/1485897955

Digital Object Identifier
doi:10.1007/BF02386126

Mathematical Reviews number (MathSciNet)
MR1050111

Zentralblatt MATH identifier
0686.47032

Rights
1988 © Institut Mittag-Leffler

Citation

Lizhong, Peng. On the compactness of paracommutators. Ark. Mat. 26 (1988), no. 1-2, 315--325. doi:10.1007/BF02386126. https://projecteuclid.org/euclid.afm/1485897955


Export citation

References

  • Hartman, P., On completely continuous Hankel matrices, Proc. Amer. Math. Soc. 9 (1958), 862–866.
  • Janson, S. and Peetre, J., Paracommutators—boundedness and Schatten—von Newmann properties, Trans. Amer. Math. Soc. 305 (1988), 467–504.
  • Peetre, J., New thoughts on Besov spaces, Duke University Durham, 1976.
  • Peng, L. Z., Contributions to certain problems in paracommutators, doctoral dissertation, Stockholm, 1986.
  • Sarason, D., Functions of vanishing mean oscillation, Trans. Amer. Math. Soc. 207 (1975), 391–405.
  • Triebel, H., Theory of function spaces, Birkhäuser, Boston-Basel-Stuttgart, 1983.
  • Uchiyama, A., On the compactness of operators of Hankel type, Tôhoku Math. J., 30 (1978), 163–171.